Mathematical Notes

, Volume 91, Issue 3–4, pp 449–452 | Cite as

On the relative widths of ellipsoids in Hilbert space

Short Communications
  • 63 Downloads

Keywords

relative width of a set Kolmogorov width separable Hilbert space centrally symmetric ellipsoid 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. N. Konovalov, Mat. Zametki 35(3), 369 (1984) [Math. Notes 35 (3), 193 (1984)].MathSciNetMATHGoogle Scholar
  2. 2.
    Yu. N. Subbotin and S. A. Telyakovskii, Mat. Zametki 65(6), 871 (1999) [Math. Notes 65 (6), 731 (1999)].MathSciNetGoogle Scholar
  3. 3.
    Yu. N. Subbotin and S. A. Telyakovskii, Uspekhi Mat. Nauk 56(4), 159 (2001) [Russian Math. Surveys 56 (4), 767 (2001)].MathSciNetGoogle Scholar
  4. 4.
    A. Kolmogoroff, Ann. of Math. (2) 37(1), 107 (1936).MathSciNetCrossRefGoogle Scholar
  5. 5.
    V. F. Babenko and N. V. Parfinovich, Vestnik Dnepropetrovsk Univ. Ser.Mat., No. 8, 8 (2003).Google Scholar
  6. 6.
    V. M. Tikhomirov, Some Questions of Approximation Theory (Izd. Moskov. Univ., Moscow, 1976) [in Russian].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  1. 1.Institute of Mathematics and Mechanics, Ural BranchRussian Academy of SciencesEkaterinburgRussia
  2. 2.Steklov Mathematical InstituteRussian Academy of SciencesMoscowRussia

Personalised recommendations